# SDR P5CA2020091200307

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,570 hours, 22,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY LT ENG FIRE LP 1 STATUS MESSAGE APPEARED AFTER LIFTOFF.  MESSAGE CLEARED UPON REACHING FL330, NOTED BY MX.  PERFORMED ENG FIRE LOOP TEST IAW AMM 26-11-00.  OPS CHECKS GOOD AT THIS TIME.
